MAUDE Adverse Event Report: RIVERPOINT MEDICAL JUGGERKNOT SOFT ANCHOR; TRIPLE LOADED IMPLANT

RIVERPOINT MEDICAL JUGGERKNOT SOFT ANCHOR; TRIPLE LOADED IMPLANT
Model Number CM-99529B
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "when inserting the juggerknot bb triple loaded, the anchor jammed inside the setting sleeve.After regular predrilling and insertion of the juggerknot anchor, an attempt was made to pull the inserter out of the setting sleeve.Due to the small inner lumen of the setting sleeve and the many threads, this was not easily possible.The user had to it the setting sleeve with a hammer to release the inserter and the setting sleeve.The soft anchor broke out.".
 
Additional Manufacturer Narrative
No product was returned for evaluation at this time.A review of the device history record was performed and all product met requirements prior to release.The report could not be substantiated and a cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
TRIPLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16029362
Report Number3006981798-2022-00053
Device Sequence Number7475107
Product Code MBI
UDI-Device Identifier00810020087338
UDI-Public00810020087338
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM-99529B
Device Lot Number22020311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown